Positive temperature versions of two theorems on first-passage percolation

Sasha Sodin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The estimates on the fluctuations of first-passsage percolation due to Talagrand (a tail bound) and Benjamini–Kalai–Schramm (a sublinear variance bound) are transcribed into the positive-temperature setting of random Schröedinger operators.

Original languageEnglish
Pages (from-to)441-453
Number of pages13
JournalLecture Notes in Mathematics
Volume2116
DOIs
StatePublished - 2014
Externally publishedYes

Funding

FundersFunder number
National Science FoundationPHY 1305472, 1305472

    Fingerprint

    Dive into the research topics of 'Positive temperature versions of two theorems on first-passage percolation'. Together they form a unique fingerprint.

    Cite this